| Model Number |
SIG60AXT |
| Medical Device Problem Codes |
Failure to Fire (2610); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: egiaushort egiaushort endogia ultra univ sht stap - (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a wedge resection, when firing the device, the surgeon heard a loud cracking noise.The surgeon went to repurpose the reload on the tissue, but the device could not be fired.The surgeon rpeorted that there was too much tissue between the jaws.A new handle and reload were used to resolve the issue.There was no patient injury.